# SDR HYIA20201124002

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N26632
- Make and model: Cessna 402C
- Aircraft serial: 402C0404
- Aircraft time: 35,262 hours, 35,369 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411022
- Part serial: T16007
- Condition: Cracked
- Location: Rt Mlg
- Part time: 10,315 hours, 17,054 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT AFTER LANDING, THE AXLE BROKE WHILE EXITING THE RUNWAY.  MAINTENANCE INSPECTED AND FOUND THE RIGHT AXLE TO BE CRACKED.  REMOVED AND REPLACED THE RIGHT LOWER BARREL AND AXLE ASSEMBLY.  NO FURTHER DEFECTS NOTED.
